# SDR SWAA2023082392716

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 53,547 hours, 27,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L2 DOOR MOUNTED ASSIST HANDLE LOOSE<[01] TIGHTENED L2 DOOR MOUNTED ASSIST HANDLE PER 25-24-15
